Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Non itchy rash in torso spreading to neck. No relief with medicine. How to cure?

My son is 7, has a rash on his torso - front is a little worse than on his back & Goes up onto his neck. It doesn t really itch much. I Gave Benadryl before bed last night & put a cortisone cream on. Doesn t seem as Bright today, but don t know if I should get it checked out or let it run it s course. It s gradually spread over about 3 days. It s like a pin prick rash, not solid.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Genetics Specialist 's  Response
Rashes are common in children but red flags are- associated with high fever, mucosal involvement, redness of eyes, letharginess, discomfort and other constitutional symptoms. In hot weather, it can be prickly heat. Keep the room comfortable, look for other symptoms and if it's increasing conuslt your Pediatrician.
Please let me know if you need further help.
With warm regards,
Dr Kuldeep Singh
Answered: Tue, 10 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor